Dr. Linhong Wang

Dr. Linhong Wang



Ph.D., Temple University (2008)

 

Office: 320 Fayard Hall

Phone: (985) 549-5897

Email:lwang@selu.edu

 

Research Interests: Noncommutative Algebras, Noetherian Rings, Quantum Coordinate Rings, Finite Simple Groups

 

External Funding: Noncommutative Rings and Algebras, R&D Research Competitive

Subprogram, Louisiana Board of Regents [LEQSF(2012-15)-RD-A-20], awarded 2012.

 

Recent Publications:

       Classification of pointed Hopf algebras of dimension p^2 over any algebraically 

       closed field, with Xingting Wang, to appear in Algebra and Representation Theory

       (arXiv:1212.5626)

 

       Irreducible representations of the quantum Weyl algebra at roots of unity given

       by matrices, with H. Blaise, to appear in Comm. Alg. (arXiv 1203.1959)

 

       Goldie ranks of skew power series rings of automorphic type, with E. Letzter

       Comm. Alg. 40 (2012), 1911-1917

 

Prime Ideals of q-commuative Power Series Rings, with E. Letzter, Algebras and Representation Theory, 14 (2011), 1003 - 1023

 

Noetherian Skew Inverse Power Series Rings, with E. Letzter, Algebras and Representation Theory, 13 (2010), 303 - 314

 

Completions of Quantum Coordinate Rings, Proceedings of Amer.
Math. Soc., 137(2009), 911 - 919

 

Pure Quantitative Characterization of Linear Groups over the
Binary Field, with W. Shi and S. Wang, Front. Math. China 1(2006),
272 - 280

 

 



CONTACT USCAMPUS MAPDIRECTORIES |  GIVING  | MOODLELEONETWEBMAIL